# SDR 2020FA0000112

- Difficulty date: May 7, 2016
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N8080U
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737056
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shaft
- Condition: Sheared
- Location: Vacuum Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED NO VAC.  REMOVED VAC PUMP.  PLASTIC SHAFT SHEARED.  REPLACED WITH NEW VAC PUMP.  OPERATIONS CHECKED GOOD.
